# SDR ASAA2016110718596

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 48,864 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR IS BROKEN.  ACFT GROUNDED. REMOVED, REPLACED, AND TESTED EXIT LOCATOR SIGN IAW AMM 33-51-01-960-802.  OPS NORMAL.
